# SDR CA150706010

- Difficulty date: July 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 3,494 hours
- Engine: Wilint FJ44
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 11341041
- Condition: Failed
- Location: Compressor Drive
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ENVIRO SYSTEMS AIR CONDITIONING COMPRESSOR MOTOR STOPPED WORKING IN AIR.  BRUSHES IN MOTOR BURNT AND FUSE BLOWN. BRUSH LIFE WAS 214.3 HOURS. INSPECTION LIMIT OF BRUSHES IS 500 HRS.
